sexologist-icon
Conception query
Can we have stomach pain for 3-4 days just day after conceiving ? If yes then is it safe having diclofenac based pain reliever medicine for it?
21 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 27 yrs exp Pune
Thank you for your question. If you know you are pregnant and are in pain it is best to get examined by your gynaecologist. Sometimes the pregnancy can be located outside the uterus causing pain. If the pregnancy is also one you wish to continue with its best to avoid any medication unless prescribed by your obstetrician as many medicines including painkillers are not safe for the baby. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.